# SDR GTIA2015101401387

- Difficulty date: October 14, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 34,087 hours, 16,127 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, FOUND AFT MEGAPHONE HAS STRIPPED SET SCREWS.  R & R AFT MEGAPHONE IAW AMM 25-65-51.  OPS CHECK GOOD.
